# SDR V0XD201402180004

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: SH670320774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT ANGLE AT STRINGER 26R CORRODED.  R & R ATTACHMENT ANGLE IAW CRJ 700 SRM 51-42-06 & 51-42-13.  AVMAX WORK ORDER 80201 & WORK CARD 1095.
